# SDR HALA2018043000191

- Difficulty date: April 23, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,339 hours, 4,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT  FRAME 56+8.   CORROSION REMOVED IAW SRM 51-74-00, REV 97. REPLACED THE SEAT TRACK IAW SRM 51-72-11, REV 97 AND DWG F5347622420200.                                    
JOB COMPLETE
